# SDR 99FDEA00045

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND, ALL LIGHTS STAYED RED, FRONT AND BACK PANEL.  RAN CKLIST OK.  *S/D*  REMOVED AND REPLACED LANDING GEAR SEL VALVE PER DC10-30 MM 32-31-03-2, RIGGED CABLES BETWEEN LANDING GEAR CONTROL HANDLE AND SEL VALVE PER DCN -30 MM 32-31-01-5.  PERF EXTENSION AND RETRACT TEST PER DC10-30 MM 32-31-03-2 NORM.
